# SDR USAA2010111692613

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-323
- Aircraft serial: 1011
- Aircraft time: 5,656 hours, 725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46414
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C1 - MAJOR REPAIR - DELAMINATION ON CABIN FLOOR PANEL 272BF BETWEEN FR74 TO FR75 & BETWEEN -Y794.3 TO -Y1137.  REPLACED CABIN FLOOR PANEL 272BF BETWEEN FR74 TO FR75 & BETWEEN -Y794.3 TO -Y1137 IAW EA 102315.
